# SDR YENA20140415081

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 45,874 hours, 16,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK,  FOUND LAVATORY A AFT OTBD LOWER WIRE DAMAGED FOR PANEL 221AW EMERGENCY EXIT LIGHT.  REMOVED DAMAGED PORTION OF WIRE AND CRIMPED NEW CONTACT IAW ESPM 20-43-13.  EXIT LIGHT, OPS CHECK GOOD IAW AMM 33-51-00-501.
